The Annals of Probability
- Ann. Probab.
- Volume 43, Number 1 (2015), 1-43.
Asymptotics of uniformly random lozenge tilings of polygons. Gaussian free field
We study large-scale height fluctuations of random stepped surfaces corresponding to uniformly random lozenge tilings of polygons on the triangular lattice. For a class of polygons (which allows arbitrarily large number of sides), we show that these fluctuations are asymptotically governed by a Gaussian free (massless) field. This complements the similar result obtained in Kenyon [Comm. Math. Phys. 281 (2008) 675–709] about tilings of regions without frozen facets of the limit shape.
In our asymptotic analysis we use the explicit double contour integral formula for the determinantal correlation kernel of the model obtained previously in Petrov [Asymptotics of random lozenge tilings via Gelfand–Tsetlin schemes (2012) Preprint].
Ann. Probab. Volume 43, Number 1 (2015), 1-43.
First available in Project Euclid: 12 November 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Petrov, Leonid. Asymptotics of uniformly random lozenge tilings of polygons. Gaussian free field. Ann. Probab. 43 (2015), no. 1, 1--43. doi:10.1214/12-AOP823. https://projecteuclid.org/euclid.aop/1415801551